Some new integral inequalities

Authors

  • Li Yin
  • Da-Wei Niu
  • Feng Qi

DOI:

https://doi.org/10.5556/j.tkjm.44.2013.1166

Keywords:

integral inequality, Cauchy's mean value theorem, Minkowski's inequality, Holder's inequality, induction

Abstract

In the paper, some new integral inequalities are presented by using analytic methods.

Author Biographies

Li Yin

Department ofMathematics, Binzhou University, Binzhou City, Shandong Province, 256603, China.

Da-Wei Niu

College of Information and Business, Zhongyuan University of Technology, Zhengzhou City, Henan Province, 450007, China.

Feng Qi

Department ofMathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300387, China.

References

H. Agahi and M. A. Yaghoobi, A Feng Qi type inequality for Sugeno integral, Fuzzy Inf. Eng. 2(2010), Available online at http://dx.doi.org/10.1007/s12543-010-0051-8.

M. Akkouchi, On an integral inequality of Feng Qi, Divulg. Mat. 13 (2005), no.1,11--19.

M. Akkouchi, Some integral inequalities, Divulg. Mat. 11(2003), no.2, 121 --125.

L. Bougoffa, An integral inequality similar to Qi's inequality, J. Inequal. Pure Appl. Math. 6(2005), no.1, Art. 27; Available online at

http://www.emis.de/journals/JIPAM/article496.html.

L. Bougoffa, Notes on Qi type integral inequalities, J. Inequal. Pure Appl. Math. 4(2003), no.4, Art. 77; Available online at

http://www.emis.de/journals/JIPAM/article318.htm.

K. Brahim, N. Bettaibi, and M. Sellemi, On some Feng Qi type $q$-integral inequalities, J. Inequal. Pure Appl. Math. 9 (2008), no.2, Art.43; Available online at http://www.emis.de/journals/JIPAM/article975.html.

X.-K. Chai and H.-X. Du, Several discrete inequalities, Int. J. Math. Anal. 4(2010), no.33-36, 1645 --1649.

X.-K. Chai, Y.-G. Zhao, and H.-X. Du, Several answers to an open problem, Int. J. Contemp. Math. Sci. 5 (2010), no.37, 1813 --1817.

Y. Chen and J. Kimball, Note on an open problem of Feng Qi, J. Inequal. Pure Appl. Math. 7(2006), no.1, Art.4; Available online at

http://www.emis.de/journals/JIPAM/article621.html.

V. Csiszar and T. F. Mori, The convexity method of proving moment-type inequalities, Statist. Probab. Lett. 66 (2004), no.3, 303--313.

Z. Dahmani, New inequalities of Qi type, J. Math. System Sci. 1 (2011), no.1, 1--7.

Z. Dahmani and N. Bedjaoui, Some generalized integral inequalities, J. Adv. Res. Appl. Math. 3(2011), no.4, 58--66.

Z. Dahmani and S. Belarbi, Some inequalities of Qi type using fractional integration, Int. J Nonlinear Sci. 10(2010), no.4, 396 --400.

Z. Dahmani and H. M. El Ard, Generalizations of some integral inequalities using Riemann-Liouville operator, Int. J. Open Probl. Comput. Sci. Math. 4 (2011), no.4,

--46.

Z. Dahmani and L. Tabharit, Certain inequalities involving fractional integrals, J. Adv. Res. Sci. Comput. 2 (2010), no.1, 55--60.

Y. Hong, A note on Feng Qi type integral inequalities, Int. J. Math. Anal. (Ruse) 1 (2007), no.25-28, 1243--1247.

V. Krasniqi and A. Sh. Shabani, On some Feng Qi type $h$-integral inequalities, Int. J. Open Probl. Comput. Sci. Math. 2 (2009), no.4, 516--521.

W.-J. Liu, C.-C. Li, and J.-W. Dong, Consolidations of extended Qi's inequality and Bougoffa's inequality, J. Math. Inequal. 2 (2008), no.1, 9--15.

W.-J. Liu, C.-C. Li, and J.-W. Dong, Note on Qi's inequality and Bougoffa's inequality, J. Inequal. Pure Appl. Math. 7 (2006), no.4, Art.129; Available online at

http://www.emis.de/journals/JIPAM/article746.html.

W.-J. Liu, Q.-A. Ngo, and V. N. Huy, Several interesting integral inequalities, J. Math. Inequal. 3 (2009), no.2, 201--212.

S. Mazouzi and F. Qi, On an open problem regarding an integral inequality, J. Inequal. Pure Appl. Math. 4 (2003), no.2, Art.31; Available online at

http://www.emis.de/journals/JIPAM/article269.html.

Y. Miao, Further development of Qi-type integral inequality, J. Inequal. Pure Appl. Math. 7(2006), no.4, Art.144; Available online at

http://www.emis.de/journals/JIPAM/article763.html.

Y. Miao and J.-F. Liu, Discrete results of Qi-type inequality, Bull. Korean Math. Soc. 46 (2009), no.1, 125--134.

Y. Miao and F. Qi, Several $q$-integral inequalities, J. Math. Inequal. 3 (2009), no.1, 115--121; Available online at http://dx.doi.org/10.7153/jmi-03-11.

Q. A. Ngo and P. H. Tung, Notes on an open problem of F. Qi and Y. Chen and J. Kimball, J. Inequal. Pure Appl. Math. 8 (2007), no.2, Art.41; Available online at

http://www.emis.de/journals/JIPAM/article856.html.

J. Pecaric and T. Pejkovic, Note on Feng Qi's integral inequality, J. Inequal. Pure Appl. Math. 5 (2004), no.3, Art.51; Available online at

http://www.emis.de/journals/JIPAM/article418.html.

J. Pecaric and T. Pejkovic, On an integral inequality, J. Inequal. Pure Appl. Math. 5(2004), no.2, Art.47; Available online at

http://www.emis.de/journals/JIPAM/article401.html.

G. W. Peters, Y. Fan, and S. A. Sisson, On sequential Monte Carlo, partial rejection control and approximate Bayesian computation, Available online at

http://arxiv.org/abs/0808.3466.

T. K. Pogany, On an open problem of F. Qi, J. Inequal. Pure Appl. Math. 3 (2002), no.4, Art.54; Available online http://www.emis.de/journals/JIPAM/article206.html.

F. Qi, Several integral inequalities, RGMIA Res. Rep. Coll. 2(1999), no.7, Art.9, 1039--1042; Available online at http://rgmia.org/v2n7.php.

F. Qi, Several integral inequalities, J. Inequal. Pure Appl. Math. 1(2000), no.2, Art.19; Available online at http://www.emis.de/journals/JIPAM/article113.html.

F. Qi, A.-J. Li, W.-Z. Zhao, D.-W. Niu, and J.-Cao, Extensions of several integral inequalities, J. Inequal. Pure Appl. Math. 7(2006), no.3, Art.107; Available online at

http://www.emis.de/journals/JIPAM/article706.html.

F. Qi and K.-W. Yu, Note on an integral inequality, J. Math. Anal. Approx. Theory 2(2007), no.1, 96--98.

S. Saitoh, V. K. Tuan, and M. Yamamoto, Reverse convolution inequalities and applications to inverse heat source problems, J. Inequal. Pure. Appl. Math. 3 (2002), no.5, Art.80; Available online at

http://www.emis.de/journals/JIPAM/article232.html.

M. Z. Sarikaya, U. M. Ozkan, and H. Yildirim, Time scale integral inequalities similar to Qi's inequality, J. Inequal. Pure Appl. Math. 7 (2006), no.4, Art.128; Available online at http://www.emis.de/journals/JIPAM/article745.html.

M. R. Segi Rahmat, On some $(q,h)$-analogues of integral inequalities on discrete time scales, Comput. Math. Appl. 62 (2011), no.4, 1790 --1797; Available online at http://dx.doi.org/10.1016/j.camwa.2011.06.022.

W. T. Sulaiman, A study on new $q$-integral inequalities, Appl. Math. 2(2011), no.4, 465 --469; Available online at http://dx.doi.org/10.4236/am.2011.24059.

W. T. Sulaiman, Several $q$-integral inequalities, Aust. J. Math. Anal. Appl. 7 (2010), no.2, Art.6; Available online at http://ajmaa.org/cgi-bin/paper.pl?string=v7n2/V7I2P6.tex.

J.-S. Sun, A note on an open problem for integral inequality, RGMIA Res. Rep. Coll. 7(2004), no.3, Art.21, 539--542; Available online at http://rgmia.org/v7n3.php.

J.-S. Sun and Y.-Z. Wu, Note on an open problem of inequality, College Math. (Daxue Shuxue) 24(2008), no.1, 126--128.

N. Towghi, Notes on integral inequalities, RGMIA Res. Rep. Coll. 4 (2001), no.2, Art.12, 277--278; Available online at http://rgmia.org/v4n2.php.

A. Witkowski, On a F. Qi integral inequality, J. Inequal. Pure Appl. Math. 6 (2005), no.2, Art.36; Available online at http://www.emis.de/journals/JIPAM/article505.html.

B.-Y. Xi, Some new inequalities of Qi type for definite integrals}, The Scientific World Journal---Mathematical Analysis 2013 (2013), in press.

P. Yan and M. Gyllenberg, On an open problem of integral inequalities, J. Inequal. Pure Appl. Math. 7(2006), no.5, Art.170; Available online at http://www.emis.de/journals/JIPAM/article788.html.

P. Yan and M. Gyllenberg, On a conjecture of Qi-type integral inequalities, J. Inequal. Pure. Appl. Math. 7(2006), no.4, Art.146; Available online at

http://www.emis.de/journals/JIPAM/article760.html.

L. Yin, On several new Qi's inequalities, Creat. Math. Inform. 20 (2011), no.1, 90--95.

L. Yin, Q.-M. Luo, and F. Qi, Several integral inequalities on time scales, J. Math. Inequal. 6 (2012), no.3, 419--429; Available online at http://dx.doi.org/10.7153/jmi-06-39.

K.-W. Yu and F. Qi, A short note on an integral inequality, RGMIA Res. Rep. Coll. 4(2001), no.1, Art.4, 23--25; Available online at http://rgmia.org/v4n1.php.

Downloads

Published

2012-09-03

How to Cite

Yin, L., Niu, D.-W., & Qi, F. (2012). Some new integral inequalities. Tamkang Journal of Mathematics, 44(3), 279–288. https://doi.org/10.5556/j.tkjm.44.2013.1166

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>